# SDR REXA2012112501697

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 27,159 hours, 24,594 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER ROW 8 INOPERABLE ON ONE SIDE.  REPAIRED CONNECTION AT BATTERY PACK NR 2 & OPS CHECK IAW AMM 33-51-04.  OPS CHECK NORMAL.
